# SDR CA970922018

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 3250 · Landing Gear Steering System
- Part: Stud
- Part number: 712761
- Condition: Sheared
- Location: Nlg Steering
- Component: Heroux, 7110031
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER LANDING PILOT NOTICED A LOSS OF STEERING CONTROL WITH TILLER. INVESTIGATION DETERMINED THAT THE STEERING STUD HAD SHEARED WHERE ROLL PIN SECURES IT TO STEERING COLLAR. FURTHER INVESTIGATION DETERMINED THAT THE STUD ASSEMBLY SHEARED WHERE THE THREAD FINISHES AT THE LOWER END DUE TO EXCESS CLEARANCE IN THE SLEEVE BORE WHICH SUBJECTED THE STUD TO AN ALTERNATING SHEAR LOAD.
